# SDR SIMA3011

- Difficulty date: October 27, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N269AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 269
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5357140120900
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING SCHEDULED MAINTENANCE, DEFERRED MAINTENANCE ITEM 269MQ0530166, DENT IN RIGHT SIDE OF FUSELAGE BETWEEN FRAMES 23 AND 24 AND STRINGERS 11 AND 11A WAS REPAIRED.  ALL WORK WAS DONE IAW ATR SRM 53-00-00.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
